Volume 31, Issue 2
$L^p$ Bounds for the Commutators of Rough Singular Integrals Associated with Surfaces of Revolution

Z. Niu, K. Zhu & Y. Chen

Anal. Theory Appl., 31 (2015), pp. 176-183.

Published online: 2017-04

Export citation
  • Abstract

In this paper, we establish the $L^p({\Bbb R}^{n+1} )$ boundedness for the commutators of singular integrals associated to surfaces of revolution, $\{(t,\phi(|t|)):t\in {\Bbb R}^{n}\}$, with rough kernels $\Omega\in L(\log L)^2({\Bbb S}^{n-1})$, if $\phi(|t|)=|t|$.

  • Keywords

Commutator, singular integral, surface of revolution, rough kernel.

  • AMS Subject Headings

42B20, 42B25

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{ATA-31-176, author = {}, title = {$L^p$ Bounds for the Commutators of Rough Singular Integrals Associated with Surfaces of Revolution}, journal = {Analysis in Theory and Applications}, year = {2017}, volume = {31}, number = {2}, pages = {176--183}, abstract = {

In this paper, we establish the $L^p({\Bbb R}^{n+1} )$ boundedness for the commutators of singular integrals associated to surfaces of revolution, $\{(t,\phi(|t|)):t\in {\Bbb R}^{n}\}$, with rough kernels $\Omega\in L(\log L)^2({\Bbb S}^{n-1})$, if $\phi(|t|)=|t|$.

}, issn = {1573-8175}, doi = {https://doi.org/10.4208/ata.2015.v31.n2.7}, url = {http://global-sci.org/intro/article_detail/ata/4632.html} }
TY - JOUR T1 - $L^p$ Bounds for the Commutators of Rough Singular Integrals Associated with Surfaces of Revolution JO - Analysis in Theory and Applications VL - 2 SP - 176 EP - 183 PY - 2017 DA - 2017/04 SN - 31 DO - http://doi.org/10.4208/ata.2015.v31.n2.7 UR - https://global-sci.org/intro/article_detail/ata/4632.html KW - Commutator, singular integral, surface of revolution, rough kernel. AB -

In this paper, we establish the $L^p({\Bbb R}^{n+1} )$ boundedness for the commutators of singular integrals associated to surfaces of revolution, $\{(t,\phi(|t|)):t\in {\Bbb R}^{n}\}$, with rough kernels $\Omega\in L(\log L)^2({\Bbb S}^{n-1})$, if $\phi(|t|)=|t|$.

Z. Niu, K. Zhu & Y. Chen. (1970). $L^p$ Bounds for the Commutators of Rough Singular Integrals Associated with Surfaces of Revolution. Analysis in Theory and Applications. 31 (2). 176-183. doi:10.4208/ata.2015.v31.n2.7
Copy to clipboard
The citation has been copied to your clipboard